Next Article in Journal
Multi-Objective Optimization for Design and Stability of a General Control System
Previous Article in Journal
A Perturbated Algorithm for Generalized Nonlinear Quasi-Variational Inclusions
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(1), 89-95; doi:10.3390/mca15010089

A New Decomposition Method for Solving System of Nonlinear Equations

Division of Mathematics, Faculty of Engineering, Dokuz Eylul University, 35160 Tınaztepe, Buca, Izmir, Turkey
Published: 1 April 2010
Download PDF [144 KB, uploaded 1 April 2016]

Abstract

In this paper, an efficient decomposition method is constructed and used for solving system of nonlinear equations. The method based on the decomposition technique of Noor [M.A.Noor, K.I.Noor, Some iterative schemes for nonlinear equations, Appl. Math. Comput. 183(2006), 774-779]. This technique is revised to solve the system of nonlinear equations. Some illustrative examples have been presented, to demonstrate the proposed method and the results are compared with those derived from the previous methods. All test problems reveals the accuracy and fast convergence of the suggested method.
Keywords: Decomposition method; Iterative methods; System of nonlinear equations Decomposition method; Iterative methods; System of nonlinear equations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Özel, M. A New Decomposition Method for Solving System of Nonlinear Equations. Math. Comput. Appl. 2010, 15, 89-95.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top